MathSciNet Relay Station
MathSciNet bibliographic data
MR1094430 (92b:18006) 18B30 (18G30 18G55 54B30)
Schwänzl, R.; Vogt, R. M. The categories of $A\sb \infty$- and $E\sb \infty$-monoids and ring spaces as closed simplicial and topological model categories. Arch. Math. (Basel) 56 (1991), no. 4, 405–411.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement